# SDR 20000714SH031

- Difficulty date: June 1, 2000
- Submitted: July 14, 2000
- Operation: General aviation
- Aircraft: N412SA
- Make and model: Bell 412
- Aircraft serial: 33210
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower Motor
- Part number: 19A2501
- Condition: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLOWER MOTOR INOPERATIVE.  (X)
